# SDR SWAA2015030937286

- Difficulty date: March 6, 2014
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 27,929 hours, 16,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 FLIGHT DECK WINDOW FRAME E - F POST 8 LOWER CORNER FASTENER HOLE CRACKED.  REPAIRED POST IAW EA.
